# SDR UIEA2020081871796

- Difficulty date: August 14, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 74,776 hours, 13,517 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Broken
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PLASTIC EMERGENCY EXIT SIGN ABOVE THE L1 DOOR HANDLE IS BROKEN. RESECURED PLASTIC EMERGENCY EXIT SIGN REF AMM 25-63-00. OPS CKS GOOD.
